American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Mark Turpin. A pseudorotation with quadratic irrational rotation number. Proc. Amer. Math. Soc. 140 (2012) 227-233. MR 2833535.
Abstract, references, and article information
View Article: PDF

[2] Misha Gromov. Crystals, proteins, stability and isoperimetry. Bull. Amer. Math. Soc. 48 (2011) 229-257. MR 2774091.
Abstract, references, and article information
View Article: PDF

[3] Michael Atiyah. The impact of Thom's cobordism theory. Bull. Amer. Math. Soc. 41 (2004) 337-340. MR 2058290.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1